Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A one-dimensional consolidation problem with a moving boundary

Author: R. E. Gibson
Journal: Quart. Appl. Math. 18 (1960), 123-129
MSC: Primary 76.35
DOI: https://doi.org/10.1090/qam/128276
MathSciNet review: 128276
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.35

Retrieve articles in all journals with MSC: 76.35

Additional Information

DOI: https://doi.org/10.1090/qam/128276
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society